Relativistic magnetofluids and space-like conformal mapping
Annales de l'I.H.P. Physique théorique, Volume 32 (1980) no. 1, p. 15-20
@article{AIHPA_1980__32_1_15_0,
     author = {Prasad, G. and Sinha, B. B.},
     title = {Relativistic magnetofluids and space-like conformal mapping},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {1},
     year = {1980},
     pages = {15-20},
     zbl = {0455.76111},
     mrnumber = {574810},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1980__32_1_15_0}
}
Prasad, G.; Sinha, B. B. Relativistic magnetofluids and space-like conformal mapping. Annales de l'I.H.P. Physique théorique, Volume 32 (1980) no. 1, pp. 15-20. http://www.numdam.org/item/AIHPA_1980__32_1_15_0/

[1] D.R. Oliver Jr. and W.R. Davis, J. Math. Phys., t. 17, 1976, p. 1790.

[2] W.R. Davis, Proc. Symp. on Symmetry, Similarity and Group Theoretical Methods in Mechanics, P. G. Glockner and M. C. Singh, Ed. (American Acad. of Mech. and Univ. of Calgary, Alberta, Canada), 1974, p. 120.

[3] W.R. Davis, L.H. Green and L.K. Norris, Nuovo Cimento, t. 34 B, 1976, p. 256 | MR 475620

[4] W.R. Davis, Nuovo Cimento, t. 40 B, 1977, p. 215.

[5] D.R. Oliver Jr. and W.R. Davis, Gen. Rel. Grav., t. 8, 1977, p. 905. | Zbl 0417.53040

[6] A. Lichnerowicz, Relativistic Hydrodynamics and Magnetohydrodynamics, W. A. Benjamin, New York, 1967. | Zbl 0193.55401

[7] P. Yodzis, Phys. Rev., t. D 3, 1971, p. 2941.

[8] S. Banerji, Nuovo Cimento, t. 23 B, 1974, p. 345.

[9] J.D. Bekenstein and E. Oron, Phys. Rev., t. D 18, 1978, p. 1809.

[10] C.D. Ciubotariu, J. Phys. A. : Gen. Phys., t. 5, 1972, p. L1.

[11] D.P. Mason, Gen. Rel. Grav., t. 8, 1977, p. 871.

[12] G. Prasad and B.B. Sinha, Space-like motions admitted by the magnetofluid space-times. Nuovo Cimento, t. 52 B, 1979, p. 105.

[13] J. Ehlers, Recent Development in General Relativity, Pergamon Press, 1962, p. 201.

[14] P.J. Greenberg, J. Math. Anal. Appl., t. 30, 1970, p. 128. | MR 260380 | Zbl 0195.23906

[15] K. Yano, The theory of Lie derivatives and its application. North-Holland Publishing Co., Amsterdam, 1955, p. 157. | MR 88769 | Zbl 0077.15802

[16] G. Prasad, On the geometry of the relativistic magnetofluid flows (accepted for publication). Gen. Rel. Grav., 1979. | Zbl 0448.76092